Left Continue shopping
Your Order

You have no items in your cart

Free Delivery over €40

DISPRIN EXTRA STRENGTH

€3.50
No reviews

We have run out of stock for this item.

For fast, effective pain relief. Aspirin (Acetylsalicylic Acid) may be used for fast relief of headache, toothache, feverishness, muscular aches and pains. It helps to relieve the symptoms of cold and flu, sore throat, neuralgia, and lumbago.

Fast and effective pain relief Reduces temperature and inflammation Contains Aspirin

Dissolve tablet in water immediately before taking. Dosage for adults and children 16 years and over: 1 tablet every three to four hours. Do not exceed 8 tablets in 24 hours. For oral use only. Ingredients: Each Tablet contains: Aspirin (Acetylsalicylic Acid) 500mg, Each Tablet also contains Calcium Carbonate, Maize Starch, Citric Acid Anhydrous, Talc, Sodium Laurilsulphate, Saccharin, Crospovidone and Lime Flavour 2.